Alert archive / Tennessee / River Flood Warnings in 2008
River Flood Warning 7, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 3, 2008, 10:20 PM CST for Obion County, Weakley County, Tennessee. It took effect at Mar 4, 2008, 12:00 PM CST. It was in force for 31 min.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 10:20 PM CST (04:20 UTC)
- In effect from
- Mar 4, 2008, 12:00 PM CST
- Expired
- Mar 4, 2008, 12:31 PM CST
- In force
- 31 min
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 84 km from the middle of the area, began a volume at 04:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Obion River near Martin (NOMT1). The gauge peaked at 19.88 ft at Mar 4, 2008, 3:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 21 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07025400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KMEG 040420 FLWMEG BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 1020 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE NORTH FORK OBION RIVER...OBION RIVER IN TENNESSEE. A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TUESDAY MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. TNC131-183-041920- /O.NEW.KMEG.FL.W.0007.080304T1800Z-080305T0000Z/ /NOMT1.1.ER.080304T1800Z.080304T1800Z.080304T1800Z.NO/ 1020 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK OBION RIVER NEAR MARTIN * FROM TUESDAY MORNING THROUGH THE DAY * AT 10 PM MONDAY THE STAGE WAS...APPROX 18.0 FEET AND RISING * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 20.0 FEET TOMORROW EARLY AFTERNOON * FLOOD STAGE IS 20.0 FEET * AT 20.0 FEET...FLOODING IS OCCURRING ALONG THE RIVER IN NORTHEAST OBION COUNTY AND NORTHWEST WEAKLEY COUNTY. FLOODING IS ALSO OCCURRING IN LOW LYING AREAS NEAR UNION CITY $$ TNC045-053-131-041920- /O.NEW.KMEG.FL.W.0008.080304T1200Z-080307T0730Z/ /OBNT1.1.ER.080304T1200Z.080304T1800Z.080307T0130Z.NO/ 1020 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE OBION RIVER NEAR OBION * FROM TOMORROW MORNING UNTIL THURSDAY EVENING * AT 10 PM MONDAY THE STAGE WAS...APPROX 31.0 FEET * MINOR FLOODING IS FORECAST * MAXIMUM FORECAST STAGE OF 34.5 FEET TOMORROW EARLY AFTERNOON * FLOOD STAGE IS 34.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 34.5 FEET BY TOMORROW EARLY AFTERNOON. * AT 35.0 FEET...SEVERAL SECONDARY ROADS AND LARGE AREAS OF FARM LAND ARE FLOODED IN NORTHERN DYER COUNTY. FLOODING IS OCCURRING AROUND RIVES IN SOUTHEAST OBION COUNTY $$
1 follow-up statement
000 WGUS84 KMEG 041831 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1231 PM CST TUE MAR 04 2008 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE NORTH FORK OBION RIVER NEAR MARTIN. THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DONT DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. TNC131-183-041901- /O.CAN.KMEG.FL.W.0007.000000T0000Z-080305T0000Z/ /NOMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1231 PM CST TUE MAR 04 2008 FORECAST INFORMATION FOR NORTH FORK OBION RIVER NEAR MARTIN * AT 12 PM TUESDAY THE STAGE WAS 19.4 FEET * NO FLOODING IS CURRENTLY FORECAST * FLOOD STAGE IS 20.0 FEET * FORECAST...THE RIVER WILL RISE TO NEAR 16.2 FEET THIS EVENING * AT 19.0 FEET...LOW LAND AND AGRICULTURE FLOODING IS OCCURRING NEAR THE RIVER $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 3, 10:00 PM CST, 20 minutes earlier.
Area forecast discussion, Mar 3, 10:00 PM CST, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 PM CST MON MAR 3 2008
.UPDATE...
ACTIVE WEATHER EVENING OVER THE MIDSOUTH. KNQA RADAR SHOWED A
LARGE AREA OF LIGHT TO MODERATE RAIN EAST OF THE MS RIVER...LIFTING
NORTHEAST. SOME EMBEDDED LIGHTNING...BUT THE VAST MAJORITY OF THE
THUNDERSTORMS WERE OCCURRING OVER THE SOUTHERN HALF OF MS AT
DISCUSSION TIME. WITH NORTH MS WORKED OVER FROM THUNDERSTORMS
THROUGH MUCH OF THE EVENING...HAVE CANCELED THE TORNADO WATCH
ALONG THE SOUTHERN TIER OF THE MEMPHIS COUNTY WARNING AREA.
GOES WATER VAPOR IMAGERY SHOWED AN UPPER LOW OVER NORTH TX...WITH
A DOWNSTREAM DRY SLOT INTO AR. THE UPPER LOW SHOULD TRACK
NORTHEAST OVERNIGHT...ARRIVING IN WEST TN BY MIDDAY TUESDAY.
TRICKY OVERNIGHT FORECAST FOR NORTHERN PORTIONS OF THE MIDSOUTH.
THESE AREAS WERE UNDER THE DRYSLOT AT DISCUSSION TIME...BUT SHOULD
SEE SOME INCREASED SHOWER ACTIVITY OVERNIGHT WITH THE APPROACH OF
THE UPPER LOW. IT APPEARS THAT SUBFREEZING TEMPS OVER SOUTHEAST MO
WILL DROP INTO NORTHEAST AR THE MO BOOTHEEL OVERNIGHT. 00Z NAM
SOUNDINGS SUGGEST FREEZING RAIN/DRIZZLE POTENTIAL. MOISTURE WILL
BE LIMITED...AND WE DO NOT EXPECT ICE ACCUMULATIONS GREATER THAN
ONE QUARTER INCH. HAVE CONVERTED THE SNOW ADVISORY OVER TO A
WINTER WEATHER ADVISORY...GIVEN THE SHORT TERM FREEZING
PRECIPITATION POTENTIAL. AS THE UPPER LOW NEARS AND THE COLUMN
COOLS.. EXPECT SOME SHOW SHOWERS DURING THE DAYLIGHT MORNING HOURS
FROM NORTHEAST AR...THROUGH THE MO BOOTHEEL AND NORTHWEST TN.
TEMPS OVER NORTHWEST TN LIKELY TOO WARM FOR SNOW TO STICK ON
ANYTHING BUT GRASSY AREAS. FURTHER WEST...MAY SEE 1 INCH... TO
ISOLATED 3 INCH AMOUNTS OVER NORTHEAST AR. BEST ACCUMULATION
CHANCES APPEAR TO BE NORTH OF A WALNUT RIDGE TO KENNETT LINE. KEEN
OBSERVERS IN THE MEMPHIS AREA MAY SEE A FLAKE OR TWO IN THE
AIR TUESDAY.
PWB
&&
.PREV DISCUSSION... /ISSUED 411 PM CST MON MAR 3 2008/
DISCUSSION...
SEVERE THUNDERSTORMS...HEAVY RAINFALL AND FLOODING...AND
SNOW ACCUMULATIONS THROUGH MIDDAY TUESDAY ARE THE MAIN
FORECAST CHALLENGES.
AS FAR MODELS ARE CONCERNED...PREFERRED THE GFS MODEL...SO STAYED
FAIRLY CLOSE TO ITS SOLUTION.
AT 4 PM CST ACROSS THE MIDSOUTH...SHOWERS AND THUNDERSTORMS WITH
HEAVY RAINFALL WERE OCCURRING NORTH OF A CLARKSDALE MS TO
HENDERSON TN LINE. TEMPERATURES RANGED FROM THE UPPER 30S NEAR
POCAHONTAS AR TO MID 70S NEAR ABERDEEN MS. A COLD FRONT STRETCHED
OVER THE AREA FROM A SURFACE LOW NEAR PHILLIPS COUNTY AR TO
DRESDEN TN.
FIRST...APPEARS THE SEVERE THUNDERSTORM POTENTIAL IS ONLY CONFINED
TO NORTH MISSISSIPPI THROUGH 2 AM CST WHERE SURFACE INSTABILITY
IS PRESENT. TORNADO WATCH CURRENTLY COVERING AREAS ALONG AND SOUTH
OF A CHARLESTON MS TO ABERDEEN MS LINE MAY HAVE TO BE EXTENDED A
BIT FARTHER NORTH TO POSSIBLY INCLUDE OXFORD AND TUPELO MS...BUT
NOT AS FAR AS THE TN STATE LINE. WITH WEAK INSTABILITY EXPECTED...
LIFTED INDICES -1 TO -3...AND VERY LITTLE CAP IN PLACE...ONLY A
HANDFUL OF SEVERE WEATHER REPORTS ARE EXPECTED...MAINLY DAMAGING
WIND OF 60 MPH AND HAIL UP TO THE SIZE OF QUARTERS. STILL CANNOT
RULE OUT A TORNADO OR TWO OVER N MS THIS EVENING. ANY SEVERE
WEATHER WILL BE OUT OF THE AREA BY 2 AM CST.
SECOND...HEAVY RAINFALL AND FLOODING CAN BE EXPECTED OVER MANY PARTS
OF THE MIDSOUTH...PARTICULARLY ALONG AND NORTH OF INTERSTATE 40.
OVER 2 INCHES OF RAINFALL HAS ALREADY OCCURRED OVER NE AR AND
MO BOOTHEEL. FLASH FLOOD WARNINGS ARE IN EFFECT AND ADDITIONAL
ONES MAY BE NEEDED AS TOTAL RAINFALL AMOUNTS IN THE 2 TO 4 INCH
RANGE CAN BE EXPECTED. THE RAIN SHOULD END OVER MUCH OF THE AREA
BY MIDNIGHT CST...ENDING THE FLOOD THREAT. SINCE WARNINGS ARE IN
EFFECT...NO FLOOD WATCH WILL BE ISSUED.
THIRD...A WIND ADVISORY CONTINUES SOUTH OF A WYNNE AR TO
DRESDEN TN LINE THROUGH 6 PM CST WITH WIND GUSTS UP TO 40 MPH CAN
BE EXPECTED. BRIEF STRONG GUSTS IN THUNDERSTORMS AND JUST BEHIND
THE COLD FRONT CAN BE EXPECTED THIS EVENING...BUT DO NOT PLAN ON
EXTENDING THIS ADVISORY AT THIS TIME.
FOURTH...ISSUED A SNOW ADVISORY FOR AREAS NORTH OF A JONESBORO AR
TO CARUTHERSVILLE MO WHERE 1 TO 2 INCHES OF SNOWFALL CAN BE
EXPECTED BETWEEN 3 AM AND NOON CST TUESDAY WITH THE UPPER LOW
MOVING OVERHEAD. THINK THE PREDOMINANT PRECIPITATION TYPE WILL
BE SNOW...THOUGH SLEET MAY MIX IN ON THE ONSET.
AS FOR TEMPERATURES...STAYED CLOSE TO GFS/MAVMOS
GUIDANCE THROUGHOUT.
TUESDAY AND BEYOND...GENERALLY MADE VERY FEW CHANGES TO THE
PREVIOUS FORECAST AS RATHER TRANQUIL WEATHER CAN BE EXPECTED.
KEPT LOW CHANCES OF PRECIPITATION WEDNESDAY NIGHT/THURSDAY
AND AGAIN FRIDAY NIGHT...BUT CONFIDENCE REMAINS LOW AND
ANY PRECIPITATION IS EXPECTED TO BE ON THE LIGHT SIDE.
OVERALL...BELOW NORMAL TEMPERATURES ARE EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 36 38 33 58 / 100 30 0 0
MKL 39 42 28 57 / 100 50 10 0
JBR 32 35 28 51 / 100 40 0 0
TUP 43 45 31 60 / 100 20 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER WEATHER ADVISORY UNTIL 12 PM CST TUESDAY FOR CLAY-
CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
MO...WINTER WEATHER ADVISORY UNTIL 12 PM CST TUESDAY FOR DUNKLIN-
PEMISCOT.
MS...NONE.
TN...&&Hazardous weather outlook, Mar 3, 3:44 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 PM CST MON MAR 3 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-042345- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 344 PM CST MON MAR 3 2008 .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH OF A CLARKSDALE MISSISSIPPI TO TUPELO MISSISSIPPI LINE. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS IN EFFECT FOR THE REST OF NORTH MISSISSIPPI. THE TIME OF GREATEST THREAT IS THROUGH 2 AM CST ALONG AND JUST AHEAD OF A STRONG COLD FRONT. THE PRIMARY SEVERE WEATHER THREAT IS DAMAGING WINDS OF 60 MPH...BUT HAIL UP TO THE SIZE OF QUARTERS... A FEW TORNADOES...AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. FLASH FLOODING IS LIKELY IN MANY AREAS NORTH OF A MARIANNA ARKANSAS TO MEMPHIS TO UNION CITY TENNESSEE LINE AND IS POSSIBLE OVER THE REST OF THE MIDSOUTH THROUGH 2 AM CST. TOTAL RAINFALL AMOUNTS WILL BE 2 TO 4 INCHES NORTH OF INTERSTATE 40 AND 1 TO 2 INCHES SOUTH. FLASH FLOOD AND RIVER FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE MIDSOUTH. A WIND ADVISORY IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A WYNNE ARKANSAS TO MARTIN TENNESSEE LINE WHERE WINDS OF 25 TO 30 MPH WITH GUSTS AROUND 40 MPH ARE EXPECTED THROUGH 6 PM CST. SNOW ACCUMULATIONS UP TO 1 INCH ARE POSSIBLE NORTH OF A JONESBORO ARKANSAS TO CARUTHERSVILLE MISSOURI LINE AFTER 3 AM CST. A SNOW ADVISORY IS IN EFFECT FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE NORTH OF A JONESBORO ARKANSAS TO CARUTHERSVILLE LINE TUESDAY MORNING. A SNOW ADVISORY IS IN EFFECT FOR THESE AREAS. THIS MAY RESULT IN MINOR TRAVEL INCONVENIENCES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS MAY BE NEEDED THROUGH 2 AM CST ACROSS NORTH MISSISSIPPI IN SUPPORT OF SEVERE WEATHER OPERATIONS. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS LATE TONIGHT INTO TUESDAY MORNING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MEMPHIS TENNESSEE. MBS
In the hours before
Special weather statement, Mar 3, 5:19 PM CST, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 519 PM CST MON MAR 3 2008 MSZ001-008-032345- DE SOTO MS-TATE MS- 519 PM CST MON MAR 3 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF SENATOBIA AT 519 PM CST... MOVING NORTHEAST AT 60 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN DESOTO AND TATE COUNTIES...INCLUDING THE CITIES OF HERNANDO...OLIVE BRANCH AND SENATOBIA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 545 PM CST.
Local storm report, Mar 3, 5:27 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/03/2008 CRAIGHEAD AR LAW ENFORCEMENT
COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.
0505 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
03/03/2008 GREENE AR LAW ENFORCEMENT
ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
FLOODING.
0525 PM FLASH FLOOD 2 S HARRISBURG 35.53N 90.72W
03/03/2008 POINSETT AR LAW ENFORCEMENT
HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.
&&
JKTLocal storm report, Mar 3, 6:45 PM CST, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
645 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/03/2008 CRAIGHEAD AR LAW ENFORCEMENT
COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.
0505 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
03/03/2008 GREENE AR LAW ENFORCEMENT
ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
FLOODING.
0525 PM FLASH FLOOD 2 S HARRISBURG 35.53N 90.72W
03/03/2008 POINSETT AR LAW ENFORCEMENT
HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.
0630 PM FLASH FLOOD 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
03/03/2008 SHELBY TN EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF MADISON AND
BELVEDERE IN MIDTOWN MEMPHIS.
0630 PM FLASH FLOOD 2 NW SOUTHEAST MEMPHIS 35.09N 89.91W
03/03/2008 SHELBY TN EMERGENCY MNGR
FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST
MEMPHIS.
&&
JKTLocal storm report, Mar 3, 7:00 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/03/2008 CRAIGHEAD AR LAW ENFORCEMENT
COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.
0505 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
03/03/2008 GREENE AR LAW ENFORCEMENT
ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
FLOODING.
0525 PM FLASH FLOOD 2 S HARRISBURG 35.53N 90.72W
03/03/2008 POINSETT AR LAW ENFORCEMENT
HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.
0622 PM TSTM WND DMG BATESVILLE 34.32N 89.94W
03/03/2008 PANOLA MS LAW ENFORCEMENT
ONE TRAILER BLOWN OVER...SIGNS KNOCKED DOWN...AND ONE
CARPORT BLOWN OVER IN BATESVILLE.
0630 PM FLASH FLOOD 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
03/03/2008 SHELBY TN EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF MADISON AND
BELVEDERE IN MIDTOWN MEMPHIS.
0630 PM FLASH FLOOD 2 NW SOUTHEAST MEMPHIS 35.09N 89.91W
03/03/2008 SHELBY TN EMERGENCY MNGR
FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST
MEMPHIS.
0655 PM FLASH FLOOD BATESVILLE 34.32N 89.94W
03/03/2008 PANOLA MS TRAINED SPOTTER
FLOODING IN DOWNTOWN BATESVILLE...BEGINNING TO COME INTO
HOMES.
&&
JKTSpecial weather statement, Mar 3, 7:52 PM CST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 752 PM CST MON MAR 3 2008 MSZ004-005-040215- ALCORN MS-TIPPAH MS- 752 PM CST MON MAR 3 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... WESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI... TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHWEST OF RIPLEY AT 752 PM CST...MOVING NORTHEAST AT 35 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN ALCORN AND TIPPAH COUNTIES...INCLUDING THE CITY OF RIPLEY...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 815 PM CST.
Local storm report, Mar 3, 9:34 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
934 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD JONESBORO 35.82N 90.69W
03/03/2008 CRAIGHEAD AR LAW ENFORCEMENT
COUNTY ROADS BEGINNING TO FLOOD IN CRAIGHEAD COUNTY.
0505 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
03/03/2008 GREENE AR LAW ENFORCEMENT
ROADS BECOMING FLOODED AND IMPASSABLE COUNTYWIDE DUE TO
FLOODING.
0525 PM FLASH FLOOD 2 S HARRISBURG 35.53N 90.72W
03/03/2008 POINSETT AR LAW ENFORCEMENT
HIGHWAY 1 SOUTH OF HARRISBURG IS FLOODED.
0622 PM TSTM WND DMG BATESVILLE 34.32N 89.94W
03/03/2008 PANOLA MS LAW ENFORCEMENT
ONE TRAILER BLOWN OVER...SIGNS KNOCKED DOWN...AND ONE
CARPORT BLOWN OVER IN BATESVILLE.
0630 PM FLASH FLOOD 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
03/03/2008 SHELBY TN EMERGENCY MNGR
FLOODING REPORTED AT THE INTERSECTION OF MADISON AND
BELVEDERE IN MIDTOWN MEMPHIS.
0630 PM FLASH FLOOD 2 NW SOUTHEAST MEMPHIS 35.09N 89.91W
03/03/2008 SHELBY TN EMERGENCY MNGR
FLOODING IN THE 1100 BLOCK OF WHITE STATION IN EAST
MEMPHIS.
0655 PM FLASH FLOOD BATESVILLE 34.32N 89.94W
03/03/2008 PANOLA MS TRAINED SPOTTER
FLOODING IN DOWNTOWN BATESVILLE...BEGINNING TO COME INTO
HOMES.
0700 PM TSTM WND DMG 14 SW BOLIVAR 35.12N 89.17W
03/03/2008 HARDEMAN TN LAW ENFORCEMENT
TREES DOWN ON HICKORY VALLEY AND NEW CASTLE ROADS.
&&
KNSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 6:31 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 44 min |
| Mar 3, 10:20 PM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 7 days |
| Mar 3, 10:23 PM CST | River Flood Warning | MEG | Dyer | 14 hr |
| Mar 3, 10:26 PM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 days |
| Mar 4, 12:42 PM CST | River Flood Warning | MEG | Madison | 4 days |
Nearby
River Flood Warnings in Tennessee, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.